Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Death due to trauma - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   Dear User, You have started the trial chat with our doctor. This chat is only to provide you an idea how an actual chat would be like. Please note that the time of this chat is insufficient for the doctors to provide you a detailed answer to your questions. After the trial period, you will be redirected to the Payment page and you can select a package of your choice.
User :   May I ask what this means to you please "Anoxia, cardiac arrest from circulatory failure due to severe acute internal hemorrhage; Multiple rib fractures and pulmonary lacerations; trauma to the brain and brain stem; Ischemic heart disease.
Doctor :   It is multiple organ failure
Doctor :   because of any reason
User :   car accedent would that be a natural death or do to the accedent?
Doctor :   Yes it sounds to be RTA
Doctor :   Road traffic accident
User :   yes it was
Doctor :   It is categorized under RTA
User :   they claim he died from natural causes
Doctor :   Ok
Doctor :   Actually we need to know the series of events
Doctor :   to determine the cause of the death
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor